# SDR DL76G010145

- Difficulty date: January 25, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N1610D
- Make and model: Boeing 767332
- Aircraft serial: 30594
- Aircraft time: 3,499 hours, 591 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED ELEC ODOR IN AFT CABIN AROUND SEAT ROW 37.  CHECKED CABIN AREA, FWD AND AFT CARGO BAYS APU BATTERY AREA AND WATER COMPRESSOR AND SURROUNDING AREA.  ALSO CHECKED E & E BAY AND COMPONENTS.  ALL CHECKS WERE OK, NO UNUSUAL ODORS WERE NOTED.  PERFORMED POWER RUN-UP AND RAN PACKS, NOTHING FOUND.  A/C PUT BACK IN SERVICE.
